Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research


You can read the full text of the articles marked as Free access below using the links provided.

2016 Vol. 8 No. 1

 

PagesTitle and authors
1-27Approximated closed-form minimum-cost solutions to the (S − 1, S) policy with complete backordering
Marcello Braglia; Davide Castellano; Marco Frosolini
DOI: 10.1504/IJMOR.2016.073276

Free access Free access

28-59A simulation- and genetic algorithm-based optimisation of closed-loop multi-echelon inventory system
Rohit Kapoor; Bhavin J. Shah; Nita H. Shah
DOI: 10.1504/IJMOR.2016.073278

Free access Free access

60-86Optimal replenishment policies of an EOQ model for non-instantaneous Weibull deteriorating items with ramp-type of demand under shortages
M. Valliathal; R. Uthayakumar
DOI: 10.1504/IJMOR.2016.073279

Free access Free access

87-95A proxy partially blind signature approach using elliptic curve cryptosystem
Nedal Tahat; Emad E. Abdallah
DOI: 10.1504/IJMOR.2016.073280

Free access Free access

96-113Multiobjective optimisation of stochastic problems using a mixed metaheuristic and regression technique
Seyed Hamid Reza Pasandideh; Mahsa Mesgaran
DOI: 10.1504/IJMOR.2016.073281

Free access Free access

114-136Studies on inventory model for deteriorating items with Weibull replenishment and generalised Pareto decay having time dependent demand
A. Lakshmana Rao; K. Srinivasa Rao
DOI: 10.1504/IJMOR.2016.073282

Free access Free access